# SDR KCSA20130903008

- Difficulty date: September 3, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 66,440 hours, 11,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 101470
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK ESCAPE DOOR BATTERY WILL NOT TEST.  R & R RT UPPER DECK ESCAPE DOOR BATTERY IAW BMM CHAPTER 52-23-14.  OPERATIONS CHECKS GOOD.
